当前位置: 首页 >> 研究人员 >> 正文
 


刘建亚 教授    

刘建亚,现任山东大学党委常委、副校长,博士生导师,主要从事数论和密码理论,尤其是素数论、自守形式、公钥密码等方向的研究。

学术经历:

2003—,山东大学数学学院,长江学者

1999—,山东大学数学学院,教授

1997—1999,山东大学数学学院,副教授

1996—1999,香港大学数学系,博士后

                                                         荣誉、奖励与承担课题:

2000年入选教育部“跨世纪优秀人才培养计划”;2001年获“国家杰出青年科学基金”资助;2002年被聘为“长江学者奖励计划”特聘教授; 2003年获国家高等学校教学名师奖;2014年入选“万人计划”第一批教学名师。近年来,承担了国家自然科学基金重点项目、教育部科技重大项目等科研任务;为中国科学(数学)编委、国际密码数学期刊“Advances in Mathematics of Communications”创刊人。2011年,完成的“自守形式与素数分布”获教育部自然科学奖一等奖2012年,以刘建亚教授为学术带头人的“数论”团队入选“教育部创新团队”;2014年所完成的“自守形式与素数分布的研究”获国家自然科学奖二等奖。

                                                         行政职务与学术兼职:

2015—,山东大学党委常委、副校长

2003—,山东大学数学学院,院长

2010—,天元基金领导小组,成员

2010—,《数学文化》杂志,合作主编

2007—,山东数学学会,理事长

2006—,中国数学会,常务理事

                                                         标志性研究成果:

在解析数论经典问题的研究中,一是实质性地改进了经典圆法,在堆垒素数论的研究中取得了实质性的突破;二是证明了1975年Gallagher提出的重要猜想;三是自1951年来,首次定出了几乎Goldbach问题中的常数。在自守形式、L-函数等方面的研究中,一是证明了自守L-函数零点分布的superposition,并将其用于素数分布;二是证明了Rankin-Selberg L-函数的Lindelof猜想在平均意义下成立,从而推出其亚凸性上界,并且解决了量子力学中的一个均匀分布猜想。成果属于国际领先水平。1997年以来,在Duke Mathematical Journal, Geometric and Functional Analysis, American Journal of Mathematics, Israel Journal of Mathematics, Forum Math, Monatshefte fur Mathematik等国际权威刊物发表论文 60余篇,全部被SCI收录。

                                                         访问经历:

2011.01—2011.06,洛桑联邦理工学院,访问教授

2009.09—2010.09,普林斯顿高等研究院,成员

2006.04—2006.06,普林斯顿大学,访问学者

2005.01—2005.05,依阿华大学,访问教授

2001.08—2001.12,依阿华大学,访问教授

                                                         学习经历:

1995.07,山东大学,博士学位

1992.07,山东大学,硕士学位

1984.07,河北师范大学,学士学位

承担项目

2013—2015

数论,教育部创新团队,负责人

2011—2014

自守形式的算术与几何,国家自然科学基金委重点项目,负责人

2006—2009

自守形式的算术与几何,国家自然科学基金委重点项目,负责人

2005—2007

教育部科学技术研究重大项目,数论与密码,负责人

2002—2005

国家杰出青年基金,国家自然科学基金委,独立

发表论文

  1. (with Peter Sarnak)The Möbius function and distal flows. Duke Math. J. 164 (2015),  1353–1399.

  2. (with Wu Jie) The number of coefficients of automorphic L-functions for GLm of same signs, J. Number Theory, 148(2015), 429–450.

  3. (with Lau Yuk-Kam and Wu Jie)The first negative coefficients of symmetric square L-functions, Ramanujan J (2012) 27:419–441.

  4. Enlarged Major Arcs in Additive Problems. II, Proceedings of the Steklov Institute of Mathematics, 2012, Vol. 276, pp. 176–192.

  5. (with Qu, Yan; Wu, Jie) Two Linnik-type problems for automorphic L-functions, Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 219–227.

  6. Integral points on quadrics with prime coordinates, Monatsh. Math. 164 (2011), no. 4, 439–465.

  7. A quick introduction to Maass forms. Number theory, 184–216, Ser. Number Theory Appl., 6, World Sci. Publ., Hackensack, NJ, 2010.

  8. Enlarged Major Arcs in Additive Problems, Mathematical Notes 88 (2010), 395-401.

  9. (with P. Sarnak) Integral points on quadrics in three variables whose coordinates have few prime factors, Israel J. Math. 178 (2010), 393–426.

  10. (with Lau Yuk-Kam and Wu Jie) Coefficients of symmetric square L-functions, Sci. China Math. 53 (2010), no. 9, 2317–2328.

  11. (with J. Brudern, R. Dietmann and T. D. Wooley) A Birch–Goldbach theorem, Arch. Math. 94 (2010), 53–58.

  12. (with A. V. Kumchev) Sums of primes and squares of primes in short intervals, Monatsh. Math. (2009) 157, 335-363.

  13. (with Y. Wang) A theorem on analytic strong multiplicity one, J. Number Theory 129 (2009) No. 8 1874-1882.

  14. (with Y. Ye) Functoriality of automorphic L-functions through their zeros, Sci. China Ser. A, 52 (2009), 1-16.

  15. (with Y. Ye) Correlation of zeros of automorphic L-functions, Sci. China Ser. A, 51 (2008), 1147-1166.

  16. (with E. Royer and J. Wu) On a conjeture of Montgomery-Vaughan on extreme values of automorphic L-functions at 1, Centre de RecherchesMathematiques, CRM Proceedings and Lecture Notes, 46 (2008).

  17. (with Y. Ye) Perron’s formula and the prime number theorem for automorphic L-functions, Pure Appl. Math. Q. 3 (2007), 481-497.

  18. A large sieve estimate for Dirichlet polynomials and its applications, Ann. Univ. Sci. Budapest., Sect. Comp. 27 (2007), 91-110.

  19. (with T. Zhan) The quadratic Waring-Goldbach problem, J. Shandong Univ. 42(2) (2007), 1-18.

  20. (with Y.-K. Lau, Y. Ye) Shifted convolution sums of Fourier coefficients of cusp forms, Number theory, 108–135, Ser. Number Theory Appl., 2, World Sci. Publ., Hackensack, NJ, 2007.

  21. (with Y. Ye) Petersson and Kuznetsov trace formulas, Lie groups and automorphic forms, 147-168, AMS/IP Stud. Adv. Math., 37, Amer. Math. Soc., Providence, RI, 2006.

  22. (with Y. Ye) Zeros of automorphic L-functions and noncyclic base change, Number theory, 119-152, Dev. Math., 15, Springer, New York, 2006.

  23. (with G. Lü, T. Zhan) Exponential sums over primes in short intervals, Sci. China Ser. A, 49 (2006), 611-619.

  24. [41](with Y. K. Lau, Y. Ye) Subconvexity bounds for Rankin-Selberg L-functions for congruence subgroups, J. Number Theory 121 (2006), 204-223.

  25. (with Y.-K. Lau, Y. Ye) A new bound k^{2/3+\epsilon} for Rankin-Selberg L-functions for Hecke congruence subgroups, Int. Math. Res.Pap. 2006, 1-78.

  26. (with J. Ye) Mean-value estimates for nonlinear Weyl sums over primes, Japan. J. Math. (N.S.), 31 (2005), 379-390.

  27. (with Y. Wang, Y. Ye) A proof of Selberg’sorthogonality for automorphic L-functions, Manuscripta Math. 118 (2005), 135-149.

  28. An iterative method in the Waring-Goldbach problem, Chebyshevskii Sb., 5(2005), 164-179.

  29. (with K.-M. Tsang) Small prime solutions of ternary linear equations, ActaArith. 118 (2005), 79-100.

  30. (with T. Zhan) The exceptional set in Hua’s theorem for three squares of primes, Acta Math. Sin. (Engl. Ser.), 21 (2005), 335-350.

  31. (with Y. Ye) Selberg’sorthogonality conjecture for automorphic L-functions, Amer. J. Math. 127 (2005), 837-849.

  32. (with Y. Ye) Weighted Selbergorthogonality and uniqueness of factorization of automorphic L-functions, Forum Math. 17 (2005), 493-512.

  33. (with Y. Ye) Distribution of zeros of Dirichlet L-functions and the least prime in an arithmetic progression, ActaArith. 119 (2005), 13-38.

  34. (with K.K. Choi) Small prime solutions of quadratic equations II, Proc. Amer. Math. Soc. 133 (2005), 945-951.

  35. (with T.D. Wooley and G. Yu) The quadratic Waring-Goldbach problem, J. Number Theory 107 (2004), 298-321.

  36. (with G. Lü) Four squares of primes and 165 powers of 2, ActaArith. 114(2004), 55-70.

  37. On Lagrange’s theorem with prime variables, Q. J. Math. 54 (2003), 453-462.

  38. (with Y. Ye) Subconvexity for Rankin-Selberg L-functions of Maass forms, Geom. Funct. Anal. 12 (2002), 1296-1323.

  39. (with Y. Ye) Superposition of zeros of distinct L-functions, Forum Math. 14(2002), 419-455.

  40. (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2. II, J. Number Theory 92 (2002), 99-116.

  41. (with K.K. Choi) Small prime solutions of quadratic equations, Canad. J. Math. 54 (2002), 71-91.

  42. (with Y. Ye) The pair correlation of zeros of the Riemann zeta function and distribution of primes, Arch. Math. (Basel), 76 (2001), 41-50.

  43. (with T. Zhan) Distribution of integers that are sums of three squares of primes, ActaArith. 98 (2001), 207-228.

  44. (with T. Zhan) Hua’s theorem on prime squares in short intervals, Acta Math. Sin. (Engl. Ser.), 16 (2000), 669-690.

  45. (with M.-C. Liu) The exceptional set in the four prime squares problem, Illinois J. Math. 44 (2000), 272-293.

  46. (with M.-C. Liu) Representation of even integers as sums of squares of primes and powers of 2, J. Number Theory 83 (2000), 202-225.

  47. (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2, Monatsh. Math. 128 (1999), 283-313.

  48. (with M.-C. Liu and T.Z. Wang) On the almost Goldbach problem of Linnik, Les XXèmesJournéesArithmétiques (Limoges, 1997). J. Théor. Nombres Bordeaux 11 (1999), 133-147.

  49. (with T. Zhan) The Goldbach-Vinogradov theorem, Number theory in progress, 2 (Zakopane-Koscielisko, 1997), 1005-1023, de Gruyter, Berlin, 1999.

  50. (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representation of large even integers. II, Sci. China Ser. A 41 (1998), 1255-1271.

  51. The Goldbach-Vinogradov theorem with three primes in a thin subset, Chinese Ann. Math. Ser. B 19 (1998), 479-488.

  52. (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representation of large even integers. I, Sci. China Ser. A 41 (1998), 386-398.

  53. (with T. Zhan) Exponential sums involving the Mobius function, Indag. Math. (N.S.) 7 (1996), 271-278.

  54. (with T. Zhan) Estimation of exponential sums over primes in short intervals I, Mh. Math. 127 (1999), 27-41.

  55. (with T. Zhan) Sums of five almost equal prime squares. II, Sci. China Ser. A 41 (1998), 710-722.

  56. (with T. Zhan) On a theorem of Hua, Arch. Math. (Basel) 69 (1997), 375-390.

  57. (with T. Zhan) The ternary Goldbach problem in arithmetic progressions, ActaArith. 82 (1997), 197-227.

  58. (with T. Zhan) Estimation of exponential sums over primes in short intervals. II, Analytic number theory, 2 (Allerton Park, IL, 1995), 571-606, Progr. Math., 139, Birkhauser Boston, Boston, MA, 1996.

  59. On an error term of Chowla. III, J. Number Theory 64 (1997), 51-58.

  60. On an error term of Chowla. II, J. Number Theory 64 (1997), 36-50.

  61. On an error term of Chowla. I, J. Number Theory 64 (1997), 20-35.

  62. (with T.Zhan) A Bombieri-type mean-value theorem concerning exponential sums over primes, Chinese Sci. Bull. 41 (1996), 363-366.

  63. (with T. Zhan) On sums of five almost equal prime squares, ActaArith. 77 (1996), 369-383.

  64. Remark on a theorem of Wolke, Arch. Math. (Basel) 65 (1995), 413-416.